Researchr is a web site for finding, collecting, sharing, and reviewing scientific publications, for researchers by researchers.
Sign up for an account to create a profile with publication list, tag and review your related work, and share bibliographies with your co-authors.
T. Senthilkumar, P. Balasubramaniam. ∞ Control for Nonlinear Stochastic Systems with Markovian Jump Parameters and Interval Time-Varying Delays. J. Optimization Theory and Applications, 151(1):100-120, 2011. [doi]
Possibly Related PublicationsThe following publications are possibly variants of this publication: ∞ control for nonlinear uncertain stochastic fuzzy systems with mode-dependent time delays and Markovian jump parametersP. Balasubramaniam, T. Senthilkumar. ijsysc, 44(1):187-200, 2013. [doi]
The following publications are possibly variants of this publication: